Currently taking Wellbutrin,ability,inderal, buspor,seraquole trazadone Dr changed me to doxsphine I read the reviews makes u gain weight. I'm already on some meds that will cause me to gain weight so I refuse to take it she did up abilify to 15 mlg and o do feel the difference. Just asking for feed. Back about my desition
15 Oct 2012
Hi, i am pretty concerned about the major drug interactions between your medications. I have listed the link showing you the information. While medications have certain side effects, these can become more severe and the list can increase when interactions occur. I would suggest you discuss your treatment plan with your doctor.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Wellbutrin made me gain a ton of weight. I stopped it when i realized this. It was the main reason i was prescribed it in the 1st place. I read it ...
2 answers • 8 Oct 2011
I am changing from Cymbalta 90mg to Wellbutrin150mg 2 times a day.Will i gain more weight? And how do i need to stop one and start the other?
1 answer • 31 Dec 2011
I have been taking Wellbutrin and I am scared of weight gain. I was wondering if anyone has ever raised their dose and they lost weight more quickly ...
1 answer • 23 Mar 2012
1 answer • 7 Aug 2013
I have been taking some meds for pain in my back and neck because of a car accident. In the process i have put on some weight because of different ...
4 answers • 26 Aug 2014